Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news marlo

Posted by Lorraine on October 25, 2001, at 12:03:15

In reply to Re: Effexor withdrawal - very bad news, posted by marlo on October 21, 2001, at 12:03:55


He should augment with a longer half life drug for a few days or so (Prozac) to make his withdrawal easier. Effexor was a life saver for me, but withdrawal was hard. Wish I had known about the Prozac augmentation.

good luck.

Lorraine
> i have so much anger towards this drug and the doctors who perscribe it. i was on effexor for about four months; it did nothing for me, so i stopped cold turkey and was fine (fortunately i've gotten away with this whenever i've tried, with other drugs). i live with a close friend who took it for about 7 months and now he just started tapering from 150mg to 75mg a day. effexor did nothing for his depression or anxiety; what it did do was make his tics much worse (he has tourette's), so there was no reason to stay on. life has been absolute hell during the past week. i can't explain the effect his withdrawal is having on me. he is intensely angry at the world; homicidal; says he'd like to see himself crumbled in a heap at the bottom of a cliff; wants to hurt himself physically to match or distract himself from mental anguish; sobs and screams about how much he wants everyone else in the world to suffer. this behavior used to be so rare that i am thoroughly convinced that this is thanks to the decrease in effexor. this sucks because i have problems of my own, and every day now i am put in a position where i feel absolutely powerless- i can't keep him from screaming and shaking with anger and guilt (yes he does feel incredibly guilty about his behavior, and my emotional reactions only make this worse)hitting himself, punching, slapping. i am absolutely powerless against his death wish.
> in my opinion this drug shouldn't be on the market. not when it means other people in our situation have to endure this explosive despair several times a day.
>
> jesus. good luck.
>
> i apologize for my hostile attitude, i certainly think it's justified.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:1016
URL: http://www.dr-bob.org/babble/20011025/msgs/82280.html